# SDR SWIA202055079

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 CORRODED BETWEEN STGRS 26L/26R.  C-CHECK RO 1/5/2021.  REPLACED STR 21L-21R FROM FS 333, REF CRJ700 SRM AMD DWG SH670-32420 REV E AND REO, NO LEAKS NOTED.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR DETAILS.
